# SDR AALA6027

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 12294411
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SJC - DURING CLIMB-OUT, AIR FOIL ANTI-ICE WAS TURNED ON.  CABIN IMMEDIATLEY STARTED A CLIMB.  FLOW LIGHT CAME ON, AND CABIN AIR BECAME HOT AND SMOKEY. LEVELLED AT 21,000 FEET AND SYSTEM RETURNED TO NORMAL.  PERFORMED HIGH POWER ENGINE RUN.  FOUND WING ANTI-ICE VALVE INOPERATIVE. REMOVED AND REPLACED THE WING ANTI-ICE SHUTOFF VALVE PER MM 30-11-01.  (X)
